# SDR USAA2008122392302

- Difficulty date: December 8, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6135805, 6135806, 6135807, & 6135808 - DELAMINATION ON RIGHT ELEVATOR TRIM TAB SKIN AT NR 1, 2, 3, & 4 HINGE AREA.  REPAIRED LEFT ELEVATOR TRIM TAB SKIN AT NR 1, 2, 3, & 4 HINGE AREA IAW B737 SRM 51-70-17-0G.
